# SDR KPVA200721

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 39,252 hours, 49,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(PIREP) ON TAKEOFF ROLL RECEIVED THE TAKEOFF WARNING HORN.  NOTICED FLAP INDICATOR WAS ON THE HIGH SIDE OF THE 5 DEGREE ARC (BETWEEN 0 AND 5 DEGREES).  RETRACTED (CYCLED) FLAPS TO 15 DEGREES THEN BACK TO 5 DEGREES.  FLAP INDICATOR SHOWED IT TO BE CENTERED WITH 5 DEGREES FLAPS.  RETURNED TO TAXIWAY L TO ATTEMPT ANOTHER TAKEOFF.  NO PROBLEMS THERE ON.  NOTE:  FLIGHT CREW WAS ABLE TO CORRECT THE DISCREPANCY AND NO LOG ENTRY WAS MADE.
